# SDR SWIA2014051637613

- Difficulty date: May 14, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N270YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120270
- Aircraft time: 44,280 hours, 60,285 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREEMENT WAS OBSERVED ON BOTH A AND B CHANNELS AND PHYSICALLY.  ON GEAR EXTENSION, LT GEAR EXTENDED, SHOWED GREEN THEN RETRACTED MOMENTARILY, THEN LOCKED DOWN.  REPLACED THE LT MLG RETRACT ACTUATOR IAW AMM.
